Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 178, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 30, 2012, 9:16 PM EDT for 5 counties in Georgia. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2012, 9:16 PM EDT (01:16 UTC)
- Expired
- Jul 30, 2012, 10:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Appling County, GA, Bacon County, GA, Coffee County, GA, Pierce County, GA, Ware County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 9:30 PM EDT | TSTM WND DMG | 3 Nne Alma, GA | TREES WERE BLOWN DOWN ALONG HIGHWAY 23. THE TIME OF EVENT WAS ESTIMATED BASED ON RADAR. |
| Jul 30, 9:30 PM EDT | TSTM WND DMG | 7 Ne Alma, GA | TREES WERE BLOWN DOWN ALONG BIG CREEK CHURCH ROAD. THE TIME OF THE EVENT WAS ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 1.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 527 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 1022 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
068
WUUS52 KJAX 310116
SVRJAX
GAC001-005-069-229-299-310200-
/O.NEW.KJAX.SV.W.0178.120731T0116Z-120731T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
916 PM EDT MON JUL 30 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN WARE COUNTY IN SOUTHEAST GEORGIA
NORTHWESTERN PIERCE COUNTY IN SOUTHEAST GEORGIA
SOUTHERN APPLING COUNTY IN SOUTHEAST GEORGIA
BACON COUNTY IN SOUTHEAST GEORGIA
EASTERN COFFEE COUNTY IN SOUTHEAST GEORGIA
* UNTIL 1000 PM EDT
* AT 916 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST
OF NICHOLLS TO ALMA TO 11 MILES EAST OF ALMA...OR ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF ALMA TO ALMA TO 11 MILES EAST
OF ALMA...AND MOVING SOUTH AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ALMA
AND NICHOLLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3167 8226 3136 8226 3137 8251 3145 8275
3167 8265 3167 8252 3169 8252
TIME...MOT...LOC 0116Z 008DEG 13KT 3159 8259 3155 8247
3155 8229
$$
ENYEDI2 follow-up statements
106
WWUS52 KJAX 310132
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
932 PM EDT MON JUL 30 2012
GAC229-310142-
/O.CAN.KJAX.SV.W.0178.000000T0000Z-120731T0200Z/
PIERCE GA-
932 PM EDT MON JUL 30 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PIERCE COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3162 8251 3166 8238 3145 8240 3137 8251
3145 8275 3167 8265
TIME...MOT...LOC 0132Z 008DEG 13KT 3157 8267 3150 8257
3148 8238
$$
GAC001-005-069-299-310200-
/O.CON.KJAX.SV.W.0178.000000T0000Z-120731T0200Z/
WARE GA-APPLING GA-BACON GA-COFFEE GA-
932 PM EDT MON JUL 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR EASTERN COFFEE...WESTERN BACON...WESTERN APPLING AND NORTHWESTERN
WARE COUNTIES...
AT 932 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM NICHOLLS TO 7 MILES
SOUTHEAST OF ALMA...OR ALONG A LINE EXTENDING FROM 12 MILES WEST OF
ALMA TO 6 MILES WEST OF ALMA TO 7 MILES SOUTHEAST OF ALMA...MOVING
SOUTH AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NICHOLLS AND BICKLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3162 8251 3166 8238 3145 8240 3137 8251
3145 8275 3167 8265
TIME...MOT...LOC 0132Z 008DEG 13KT 3157 8267 3150 8257
3148 8238
$$
ENYEDI667
WWUS52 KJAX 310158
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
958 PM EDT MON JUL 30 2012
GAC001-005-069-299-310208-
/O.EXP.KJAX.SV.W.0178.000000T0000Z-120731T0200Z/
WARE GA-APPLING GA-BACON GA-COFFEE GA-
958 PM EDT MON JUL 30 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COFFEE...WESTERN
BACON...WESTERN APPLING AND NORTHWESTERN WARE COUNTIES WILL EXPIRE AT
1000 PM EDT...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3162 8251 3166 8238 3145 8240 3137 8251
3145 8275 3167 8265
TIME...MOT...LOC 0158Z 008DEG 13KT 3148 8269 3141 8259
3139 8240
$$
ENYEDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 8:16 PM EDT, 1 hour earlier.
Area forecast discussion, Jul 30, 8:16 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 816 PM EDT MON JUL 30 2012 .UPDATE... THE REGION REMAINS BETWEEN LOW PRESSURE TO THE NORTH AND HIGH PRESSURE TO THE SOUTH. ENERGY CONTINUES TO PIVOT AROUND THE LOW ACROSS THE FORECAST AREA...FOCUSING MAINLY ACROSS SOUTHEAST GEORGIA THIS EVENING. OF THE HIGHER RESOLUTION MODELS...THE 12Z HIRES ARW LOOKS TO HAVE THE BEST DEPICTION OF THE PRECIP SCENARIO THIS EVENING...AND WILL USE IT AS PRIMARY GUIDANCE FOR OVERNIGHT POP FORECAST. && .AVIATION... THIS EVENINGS CONVECTION IS EXPECTED TO BE PRIMARILY CONFINED TO SOUTHEAST GEORGIA...POSSIBLY AFFECTING KSSI EARLY ON. OTHERWISE...LIGHT FOG COULD LEAD TO MVFR VISIBILITY RESTRICTIONS OVERNIGHT. THUNDERSTORMS ARE ONCE AGAIN EXPECTED TO DEVELOP AROUND NOON TUESDAY...AND CONTINUE THROUGH THE AFTERNOON AND EVENING HOURS. && .PRELIMINARY POINT TEMPS/POPS... AMG 73 91 73 93 / 30 70 70 50 SSI 77 90 76 91 / 20 60 60 60 JAX 73 92 74 92 / 20 60 60 70 SGJ 74 90 75 89 / 20 50 50 60 GNV 73 92 73 91 / 20 50 50 70 OCF 73 93 74 91 / 20 40 40 70 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && STRUBLE/ENYEDI
Hazardous weather outlook, Jul 30, 7:59 PM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 759 PM EDT MON JUL 30 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-GAZ132>136- 149>154-162>166-311100- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 759 PM EDT MON JUL 30 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED STORMS WILL DIMINISH IN COVERAGE THIS EVENING. A FEW STRONG STORMS WILL STILL BE POSSIBLE OVER SOUTHEAST GEORGIA THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER ROUND OF SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST FROM TUESDAY AFTERNOON THROUGH WEDNESDAY...WITH GREATER COVERAGE OF ACTIVITY EXPECTED OVER SOUTHEAST GEORGIA AND THE INTERSTATE 10 CORRIDOR IN NORTHEAST FLORIDA. STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...FREQUENT LIGHTNING STRIKES...AND LOCALLY HEAVY RAINFALL. EXPECT SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS FOR THE REMAINDER OF THIS WEEK THROUGH THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jul 30, 4:07 PM EDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
407 PM EDT MON JUL 30 2012
GAZ164-302045-
CHARLTON-
407 PM EDT MON JUL 30 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
CHARLTON COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
445 PM EDT...
AT 407 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 7 MILES SOUTHWEST OF RACE POND...OR 11 MILES
NORTHEAST OF STEVEN FOSTER STATE PARK...MOVING EAST AT 15 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND RACE POND AND
HOMELAND THROUGH 445 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3081 8202 3087 8239 3101 8235 3101 8214
3101 8208 3102 8208 3102 8198
TIME...MOT...LOC 2007Z 281DEG 13KT 3093 8218
PETERSONSpecial weather statement, Jul 30, 4:17 PM EDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
417 PM EDT MON JUL 30 2012
FLZ024-025-302100-
DUVAL-NASSAU-
417 PM EDT MON JUL 30 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
DUVAL AND SOUTHERN NASSAU COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 500 PM EDT...
AT 417 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CALLAHAN...MOVING SOUTHEAST AT 30
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
RATLIFF...CALLAHAN...JACKSONVILLE INTERNATIONAL AIRPORT...OCEANWAY...
FORT CAROLINE...TALBOT ISLAND AND LITTLE TALBOT ISLAND THROUGH 500 PM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3030 8148 3050 8193 3061 8184 3061 8158
3049 8140
TIME...MOT...LOC 2017Z 297DEG 24KT 3053 8177
PETERSONSpecial weather statement, Jul 30, 4:25 PM EDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
425 PM EDT MON JUL 30 2012
FLZ037-040-302115-
MARION-PUTNAM-
425 PM EDT MON JUL 30 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
PUTNAM AND EASTERN MARION COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 515 PM EDT...
AT 425 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST
OF SALT SPRINGS TO 3 MILES SOUTHWEST OF JUNIPER SPRINGS TO 3 MILES
SOUTH OF WEIRSDALE...MOVING EAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WEIRSDALE...OCKLAWAHA...
MOSS BLUFF...SALT SPRINGS...JUNIPER SPRINGS...WELAKA...LAKE COMO...
GEORGETOWN AND CRESCENT CITY THROUGH 515 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2916 8187 2946 8186 2951 8152 2940 8148
2939 8146 2940 8144 2939 8143 2932 8167
2928 8164 2905 8163 2904 8165 2896 8166
2895 8202 2896 8203
TIME...MOT...LOC 2025Z 272DEG 7KT 2941 8177 2916 8177
2895 8193
ENYEDISpecial weather statement, Jul 30, 7:26 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
726 PM EDT MON JUL 30 2012
GAZ136-310015-
WAYNE-
726 PM EDT MON JUL 30 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE COUNTY
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 815 PM EDT...
AT 725 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 10 MILES NORTH OF DOCTORTOWN...OR 10 MILES
NORTHWEST OF LUDOWICI...MOVING SOUTH AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DOCTORTOWN...JESUP...
GARDI AND BROADHURST THROUGH 815 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3179 8199 3180 8196 3177 8195 3176 8191
3173 8190 3167 8184 3166 8181 3158 8169
3156 8169 3154 8166 3152 8164 3151 8165
3147 8162 3145 8197 3181 8207 3182 8201
TIME...MOT...LOC 2325Z 001DEG 13KT 3177 8189
STRUBLESpecial weather statement, Jul 30, 8:03 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
803 PM EDT MON JUL 30 2012
GAZ133>136-310045-
APPLING-BACON-JEFF DAVIS-WAYNE-
803 PM EDT MON JUL 30 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
WAYNE...JEFF DAVIS...APPLING AND NORTHERN BACON COUNTIES FOR STRONG
WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 845 PM EDT...
AT 804 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST
OF SNIPESVILLE TO 3 MILES EAST OF BAXLEY TO 8 MILES NORTHEAST OF
ODUM...MOVING SOUTH AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND PLANT HATCH...PINE GROVE...HAZLEHURST...GRAHAM...
BAXLEY...SURRENCY...SNIPESVILLE...ODUM...DENTON AND DOCTORTOWN
THROUGH 845 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3190 8210 3185 8208 3179 8199 3180 8196
3168 8185 3164 8178 3155 8179 3146 8207
3148 8209 3147 8216 3153 8223 3149 8231
3158 8263 3167 8263 3167 8284 3182 8283
3193 8268 3197 8254 3195 8250 3198 8249
TIME...MOT...LOC 0004Z 354DEG 12KT 3182 8283 3175 8230
3176 8195
ENYEDISpecial weather statement, Jul 30, 8:44 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
844 PM EDT MON JUL 30 2012
GAZ132>135-150-151-310130-
APPLING-BACON-COFFEE-JEFF DAVIS-PIERCE-WARE-
844 PM EDT MON JUL 30 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...NORTHWESTERN PIERCE...SOUTHERN JEFF DAVIS...SOUTHWESTERN
APPLING...BACON AND EASTERN COFFEE COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 930 PM EDT...
AT 844 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST
OF NEW LACY TO 5 MILES NORTHWEST OF ALMA TO 4 MILES SOUTHWEST OF
DENTON...MOVING SOUTH AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND DENTON...NEW LACY...ALMA...WEST GREEN...NICHOLLS
AND BRISTOL THROUGH 930 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3179 8245 3174 8224 3139 8219 3138 8251
3147 8278 3172 8276
TIME...MOT...LOC 0044Z 359DEG 16KT 3160 8223 3159 8252
3167 8274
ENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 8:03 PM EDT | Special Weather Statement | JAX | Appling, Bacon, Jeff Davis, Wayne | 42 min |
| Jul 30, 8:44 PM EDT | Special Weather Statement | JAX | Appling, Bacon | 46 min |
| Jul 30, 9:29 PM EDT | Special Weather Statement | JAX | Coffee | 31 min |
| Jul 30, 9:40 PM EDT | Severe Thunderstorm Warning | JAX | Bacon, Coffee, Ware | 50 min |
| Jul 30, 10:12 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Coffee | 34 min |
| Jul 31, 2:53 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 26 min |
| Jul 31, 2:57 PM EDT | Special Weather Statement | JAX | Camden | 48 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.